# SDR 9708939860

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47757
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clip
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAIL CONE FUNCTIONAL CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO PULL EXTERIOR HANDLE FROM CLIPS.  CLEANED AND ADJUSTED CLIPS, OPERATIONAL CHECK OK.
